# SDR UPS02239740

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS WEB AT BS 740 BULKHEAD DAMAGED AT LWR END WHERE IT ATTACHS TO 740 RT FITTING.  DAMAGE BLENDED OUT AND REPAIRED PER SRM 53-10-9 FIG 4.
